# SDR 3PQB20150321002

- Difficulty date: March 20, 2015
- Submitted: March 21, 2015
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757256
- Aircraft serial: 26240
- Aircraft time: 20,041 hours, 13,083 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: S671575133
- Part serial: 13566
- Condition: Deteriorated
- Location: Gps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GPS POSITION NOT INDICATING ON POSITION REFERENCE PAGE OF FMC.   LEFT GPS POSITION INTERMITTENTLY INDICATING POSITION.   DURING TROUBLESHOOTING FOUND MULTI MODE RECEIVERS OPERATING NORMALLY DURING BITE PROCEDURE AS INDICATED IN BOEING FAULT ISOLATION MANUAL (FIM).   UPON FURTHER EXAMINATION NOT NOTED IN AMM OR FIM FOUND RIGHT GPS ANTENNA OUT OF TOLERANCE WHEN OHM CHECKED.   LEFT GPS ANTENNA WAS ALSO CHECKED FOR TOLERANCE AND FOUND DEGRADED WHEN OHM CHECKED.   BOTH ANTENNAS WERE INSTALLED IN 2006 AND WERE NEW AT THE TIME WITH SEQUENTIAL SERIAL NUMBERS.    BOTH ANTENNAS WERE REPLACED AND SYSTEM CHECKS OPERATIONAL WITH NO FAULTS AT THIS TIME.
